# SDR SWAA2023062050695

- Difficulty date: May 21, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK COVER TOP LOCATED BS332 BETWEEN STR8R TO STR9R AT PASSENGER CABIN 2023-334500<[01] REPLACED COVER TOP LOCATED BS332 BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW SOPM 20-50-01 REVISIÏ¿½N NO.38;[02] REPLACED COVER TOP LOCATED BS332 BETWEEN STR8R TO STR9R AT PASSENGER CABIN IAW SOPM 20-50-01 REVISIÏ¿½N NO.38
